# SDR 99ZZZX1983

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Cnpsl AW2*
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERRULE IS CRACKED IN THE FIRST THREAD.  N.E.A.S. W/O 5075.
